Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501407
An integral method for solving nonlinear eigenvalue problems
Beyn W-J (2012)
Linear Algebra and its Applications 436(10): 3839-3863.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631409
Numerical fixed grid methods for differential inclusions
Beyn W-J, Rieger J (2007)
Computing 81(1): 91-106.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
The numerical approximation of center manifolds in Hamiltonian systems
Du WH, Beyn W-J (2003)
Journal of Mathematical Analysis and Applications 288(1): 28-46.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636876
The numerical computation of homoclinic orbits for maps
Beyn W-J, Kleinkauf JM (1997)
SIAM Journal on Numerical Analysis 34(3): 1207-1236.
PUB | DOI | WoS
 
1997 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1636772
Numerical approximation of homoclinic chaos
Beyn W-J, Kleinkauf JM (1997)
Numerical Algorithms 14(1-3): 25-53.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="numerical methods"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung